# SDR 01FDEA00565

- Difficulty date: July 16, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 63,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED IN NR 2 AIR CONDITION BAY FWD LEFT SIDE.  REMOVED AND REPLACED FRAMES PER EA 8-5310-56130 & SRM 53-12-01, 53-30-00.
